# SDR SWIA201438809

- Difficulty date: July 17, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 27,429 hours, 22,620 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT INOPERATIVE. R & R BATTERY.  OPS CHECKED GOOD.
